Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

Über den Fundamentalsatz der Idealtheorie in unendlichen algebraischen Zahlkörpern

Noboru Nakano

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 15 (1951), 171-175.

Dates
First available in Project Euclid: 11 May 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1557540094

Digital Object Identifier
doi:10.32917/hmj/1557540094

Zentralblatt MATH identifier
0049.15902

Citation

Nakano, Noboru. Über den Fundamentalsatz der Idealtheorie in unendlichen algebraischen Zahlkörpern. J. Sci. Hiroshima Univ. Ser. A 15 (1951), 171--175. doi:10.32917/hmj/1557540094. https://projecteuclid.org/euclid.hmj/1557540094


Export citation